MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MERIDIAN; MODULAR PLATE COMPRESSOR, SHORT

SEASPINE ORTHOPEDICS CORPORATION MERIDIAN; MODULAR PLATE COMPRESSOR, SHORT
Model Number RA2-006014
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was returned to the manufacturer and received on 08 may 2026 for evaluation.Investigation is in progress.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
On (b)(6) 2026, during a spinal fusion procedure, the reporter experienced difficulty using a modular plate compressor to secure a plate to an implant.Multiple attempts were made using additional implants and plates; however, the condition persisted.An alternate instrument from a different instrument set was obtained and successfully used to complete the procedure.The event reportedly resulted in an approximate 30-minute surgical delay, prompting this report.The procedure was completed successfully with no reported patient injury or adverse clinical outcome.

Brand Name
MERIDIAN
Common Device Name
MODULAR PLATE COMPRESSOR, SHORT
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key25394810
Report Number3012120772-2026-00030
Device Sequence Number10671917
Product Code LXH
UDI-Device Identifier10889981284503
UDI-Public10889981284503
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRA2-006014
Device Catalogue NumberRA2-006014
Device Lot NumberAL666437B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown